Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems

J.L. Fischer, Archive for Rational Mechanics and Analysis 218 (2015) 553–587.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
In the present work we introduce the notion of a renormalized solution for reaction–diffusion systems with entropy-dissipating reactions. We establish the global existence of renormalized solutions. In the case of integrable reaction terms our notion of a renormalized solution reduces to the usual notion of a weak solution. Our existence result in particular covers all reaction–diffusion systems involving a single reversible reaction with mass-action kinetics and (possibly species-dependent) Fick-law diffusion; more generally, it covers the case of systems of reversible reactions with mass-action kinetics which satisfy the detailed balance condition. For such equations the existence of any kind of solution in general was an open problem, thereby motivating the study of renormalized solutions.
Publishing Year
Date Published
2015-10-01
Journal Title
Archive for Rational Mechanics and Analysis
Acknowledgement
This research was supported by the Lithuanian-Swiss cooperation program under the project agreement No. CH-SMM-01/0.
Volume
218
Issue
1
Page
553 - 587
IST-REx-ID

Cite this

Fischer JL. Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis. 2015;218(1):553-587. doi:10.1007/s00205-015-0866-x
Fischer, J. L. (2015). Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis, 218(1), 553–587. https://doi.org/10.1007/s00205-015-0866-x
Fischer, Julian L. “Global Existence of Renormalized Solutions to Entropy-Dissipating Reaction–Diffusion Systems.” Archive for Rational Mechanics and Analysis 218, no. 1 (2015): 553–87. https://doi.org/10.1007/s00205-015-0866-x.
J. L. Fischer, “Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems,” Archive for Rational Mechanics and Analysis, vol. 218, no. 1, pp. 553–587, 2015.
Fischer JL. 2015. Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis. 218(1), 553–587.
Fischer, Julian L. “Global Existence of Renormalized Solutions to Entropy-Dissipating Reaction–Diffusion Systems.” Archive for Rational Mechanics and Analysis, vol. 218, no. 1, Springer, 2015, pp. 553–87, doi:10.1007/s00205-015-0866-x.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar